Journal of Group Theory

Papers
(The TQCC of Journal of Group Theory is 0. The table below lists those papers that are above that threshold based on CrossRef citation counts [max. 250 papers]. The publications cover those that have been published in the past four years, i.e., from 2021-10-01 to 2025-10-01.)
ArticleCitations
Finitely generated metabelian groups arising from integer polynomials4
Finite groups with a small proportion of vanishing elements4
Isomorphisms and commensurability of surface Houghton groups3
Finiteness properties of generalized Thompson groups via expansion sets3
Frontmatter3
Automatic continuity for groups whose torsion subgroups are small2
The algebraic entropy of one-dimensional finitary linear cellular automata2
Jordan permutation groups and limits of ????-relations2
On the Tits alternative for cyclically presented groups with length-four positive relators2
Iwip endomorphisms of free groups and fixed points of graph selfmaps2
Algebraic groups over finite fields: Connections between subgroups and isogenies2
A generalization of the Brauer–Fowler theorem2
Ш-rigidity of Chevalley groups over local rings2
Fusion systems realizing certain Todd modules2
Groups with subnormal or modular Schmidt ????????-subgroups2
Critical classes of power graphs and reconstruction of directed power graphs1
Separability properties of nilpotent ℚ[????]-powered groups II1
On soluble groups in which commutators have prime power order1
Mixed identities, hereditarily separated actions and oscillation1
Finite groups with an affine map of large order1
Set-stabilizers in solvable permutation groups1
Uncountable groups in which permutability is a transitive relation1
Realizing finite groups as automizers1
Conjectural invariance with respect to the fusion system of an almost-source algebra1
Relative stable equivalences of Morita type for the principal blocks of finite groups and relative Brauer indecomposability1
On the number of tuples of group elements satisfying a first-order formula1
On multidimensional Schur rings of finite groups1
Representation zeta function of a family of maximal class groups: Non-exceptional primes1
Projective representations of Heisenberg groups over the rings of order ????21
On Gluck’s conjecture for wreath product type groups1
Finite 2-groups with exactly three automorphism orbits1
Corrigendum to Complete homology and related dimensions of groups [J. Group Theory 12 (2009), 431–448]1
Groups acting acylindrically on trees1
Primitivity rank for random elements in free groups1
Classifying primitive solvable permutation groups of rank 5 and 61
Redundant relators in cyclic presentations of groups1
On groups with large verbal quotients1
Conjugacy classes of maximal cyclic subgroups of metacyclic ????-groups1
Skew-morphisms of elementary abelian ????-groups1
On ????-permutable subgroups of ????-soluble finite groups1
Generalised Beauville groups1
5-Regular prime graphs of finite nonsolvable groups1
Stiefel–Whitney classes of representations of SL(2, ????)1
A note on torsion length and torsion subgroups1
Hurwitz generation in groups of types ????4, ????6, 2E6, ????7 and ????81
More on chiral polytopes of type \{4, 4, …, 4\} with~solvable automorphism groups1
On the Schur multiplier of finite ????-groups of maximal class1
Visual right-angled Artin subgroups of two-dimensional right-angled Coxeter groups1
On generations by conjugate elements in almost simple groups with socle 2????4(????2)′1
Quantifying lawlessness in finitely generated groups1
On the realization of the Gelfand character of a finite group as a twisted trace1
Twisted conjugacy and commensurability invariance1
Orbit-blocking words and the average-case complexity of Whitehead’s problem in the free group of rank 20
Minimal degrees for faithful permutation representations of groups of order ????5 where ???? is an odd prime0
Homeomorphism types of the Bowditch boundaries of infinite-ended relatively hyperbolic groups0
Graphical complexes of groups0
On algebraic normalisers of maximal tori in simple groups of Lie type0
Character degrees of normally monomial ????-groups of maximal class0
Characterization of Moufang loops whose commutant is a normal subloop0
Some simple biset functors0
Invariance of the Schur multiplier, the Bogomolov multiplier and the minimal number of generators under a variant of isoclinism0
Frontmatter0
Finite normal subgroups of strongly verbally closed groups0
Finite semiprimitive permutation groups of rank 30
On the kernel of actions on asymptotic cones0
Finite groups with ????????-subnormally embedded ????????-critical subgroups0
Shift dynamics of the groups of Fibonacci type0
The R ∞ R_{\infty} property for nilpotent quotients of Generalized Solvable Baumslag–Solitar groups0
Twisted conjugacy in residually finite groups of finite Prüfer rank0
Structure of an exotic 2-local subgroup in ????7(????)0
Units, zero-divisors and idempotents in rings graded by torsion-free groups0
The Lie algebra structure of the degree one Hochschild cohomology of the blocks of the sporadic Mathieu groups0
Virtual planar braid groups and permutations0
Class-two quotients of finite permutation groups0
On closed subgroups of precompact groups0
Finite class 2 nilpotent and Heisenberg groups0
????-Tilting finiteness of group algebras of semidirect products of abelian ????-groups and abelian ????′-groups0
A classification of the prime graphs of pseudo-solvable groups0
Frontmatter0
Presentations of Schur covers of braid groups0
Reflection length at infinity in hyperbolic reflection groups0
Frontmatter0
On valency problems of Saxl graphs0
Orders on free metabelian groups0
Weights for ????-partial characters of ????-separable groups0
On the ????-nilpotent hypercenter of finite groups0
Diagonal embeddings of finite alternating groups0
The average character degree of finite groups and Gluck’s conjecture0
Dynamical Tits alternative for groups of almost automorphisms of trees0
Cliques in derangement graphs for innately transitive groups0
M, B and Co1 are recognisable by their prime graphs0
Hilbert divisors and degrees of irreducible Brauer characters0
Base sizes for finite linear groups with solvable stabilisers0
Elementary amenable groups of cohomological dimension 30
The (2, 3)-generation of the finite 8-dimensional orthogonal groups0
On generalized concise words0
On Whitehead’s cut vertex lemma0
Regular saturated formations of finite soluble groups0
Semi-generalized Bassian groups0
Uniqueness of roots up to conjugacy in circular and hosohedral-type Garside groups0
Monster embeddings of certain 3-transposition groups via Majorana representations0
A pro-2 group with full normal Hausdorff spectra0
The Higman operations and embeddings of recursive groups0
Commutator endomorphisms of totally projective abelian ????-groups0
On arithmetic properties of solvable Baumslag–Solitar groups0
Open mappings of locally compact groups0
Zeta functions of the 3-dimensional almost-Bieberbach groups0
Powers in wreath products of finite groups0
Liftable automorphisms of right-angled Artin groups0
Nilpotent groups with balanced presentations0
Quaternionic lattices and the poly-context-free word problem0
Virtual and universal braid groups, their quotients and representations0
Greedy base sizes for sporadic simple groups0
Property ???? for some spherical and affine Artin–Tits groups0
Narrow normal subgroups of Coxeter groups and of automorphism groups of Coxeter groups0
Two families of unravelled abstract regular polytopes in B????0
Finite non-solvable groups whose real degrees are prime-powers0
Free representations of outer automorphism groups of free products via characteristic abelian coverings0
Morse boundaries of graphs of groups with finite edge groups0
On the closure of cyclic subgroups of a free group in some profinite topologies0
The nilpotent genus of finitely generated residually nilpotent groups0
On the Grossman representations of the automorphism groups of free groups0
Finite groups admitting a coprime automorphism satisfying an additional polynomial identity0
The commuting graph of a solvable ????-group0
Abelian splittings and JSJ-decompositions of finitely presented Bestvina–Brady groups0
A character theoretic criterion for Fitting height0
Action of automorphisms on irreducible characters of finite reductive groups of type ????0
Corrigendum to Centralizers of subsystems of fusion systems [J.~Group Theory 18 (2015), 393--405]0
On the common transversal probability0
The binary actions of simple groups with a single conjugacy class of involutions0
Unisingular Specht modules0
On powers of conjugacy classes in finite groups0
Hall classes in linear groups0
Groups whose proper subgroups of infinite rank have a permutability transitive relation0
Decomposition of Thompson group representations arising from Cuntz algebras0
Multiple transitivity except for a system of imprimitivity0
Fusion systems with J-components over ????2???? with ???? > 10
Lower bound on growth of non-elementary subgroups in relatively hyperbolic groups0
The groups ???? satisfying a functional equation ????(????????) = ????????(????) for some ???? ∈ ????0
Finite groups with modular ????-subnormal subgroups0
The number of locally invariant orderings of a group0
A note on ????-maximal ????-groups0
On endomorphisms of the direct product of two free groups0
On ℳ-supplemented subgroups0
Regular 3-polytopes of order 2????????0
On the self-similarity index of ????-adic analytic pro-???? groups0
On decidability of the product of subgroups membership problem for nilpotent groups0
Finite simple permutation groups acting with fixity 40
Hochschild cohomology of symmetric groups and generating functions0
Complete reducibility of subgroups of reductive algebraic groups over non-perfect fields IV: An ????4 example0
Relative homology of arithmetic subgroups of SU(3)0
The proper geometric dimension of the mapping class group of an orientable surface with punctures0
The Addition Theorem for two-step nilpotent torsion groups0
Classification of non-solvable groups whose power graph is a cograph0
Tuple regularity and ????-ultrahomogeneity for finite groups0
Curvature distribution and hyperbolicity0
The central tree property and algorithmic problems on subgroups of free groups0
On the ????-length and ????-class of a ????-solvable finite group0
Computability of finite quotients of finitely generated groups0
Lie groups as permutation groups: Ulam’s problem in the nilpotent case0
Character triples and relative defect zero characters0
An exact sequence for the graded Picent0
The relative exponential growth rate of subgroups of acylindrically hyperbolic groups0
On semiabelian groups0
Completely bounded homomorphisms of the Fourier algebra revisited0
Character degrees of 5-groups of maximal class0
Infinite systems of equations in abelian and nilpotent groups0
Exponent-critical groups0
The excess zero graph of a Coxeter group0
A characterization of the simple Ree groups 2????4(????2) by their character codegrees0
Bounding the degree of generic sharp transitivity0
Frontmatter0
On the strong connectivity of the 2-Engel graphs of almost simple groups0
Polynomial maps and polynomial sequences in groups0
On the proper enhanced power graphs of finite nilpotent groups0
Inertia of retracts in Demushkin groups0
A classification of finite primitive IBIS groups with alternating socle0
On a family of representations of the Higman–Thompson groups0
Structure of the Macdonald groups in one parameter0
Space of orders with finite Cantor–Bendixson rank0
Twisted conjugacy and separability0
Groups of profinite type and profinite rigidity0
Strong indecomposability of the outer automorphism groups of nonabelian free profinite groups0
Sublinearly Morse boundary of CAT(0) admissible groups0
The relational complexity of linear groups acting on subspaces0
Conjugacy classes of maximal cyclic subgroups0
Conjugacy class numbers and nilpotent subgroups of finite groups0
Flag-transitive 2-designs with prime-square or prime-cube block length0
Logarithmic diameter bounds for some Cayley graphs0
Rigid stabilizers and local prosolubility for boundary-transitive actions on tree0
Vertex-transitive graphs with local action the symmetric group on ordered pairs0
Orders of inner-diagonal automorphisms of some simple groups of Lie type0
The Reidemeister spectrum of direct products of nilpotent groups0
On the converse of Gaschütz’ complement theorem0
On free profinite products of infinitely many absolute Galois groups0
Frontmatter0
A closure operator on the subgroup lattice of GL(????,????) and PGL(????,????) in relation to the zeros of the Möbius function0
On the commutator subgroup of the unit group of a modular group algebra0
CAT(0) cube complexes and asymptotically rigid mapping class groups0
Lifting subgroups of PSL2 to SL2 over local fields0
On finite ????-tower groups0
On limits of betweenness relations0
Subgroups of even Artin groups of FC type0
On conjugate separability of nilpotent subgroups0
On weak commutativity in ????-groups0
Automorphic word maps and the Amit–Ashurst conjecture0
On normal subgroups in automorphism groups0
On large prime actions on Riemann surfaces0
Finite ????-groups of class two with a small multiple holomorph0
Explicit universal minimal constants for polynomial growth of groups0
On the separability of subgroups of nilpotent groups by root classes of groups0
Root cycles in Coxeter groups0
Absolute ideals of almost completely decomposable abelian groups0
A characterization of finite groups in terms of the codegrees of their characters0
A bound for the orders of centralizers of irreducible subgroups of algebraic groups0
A characterization of finite groups having a single Galois conjugacy class of certain irreducible characters0
A note on complex hyperbolic lattices and strict hyperbolization0
0.16679501533508